MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS-18 F; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS-18 F; DH EF BALLOON TUBES PRODUCTS
Model Number 8100-18
Medical Device Problem Codes Malposition of Device (2616); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "that four days after the initial placement of a feeding tube, the feeding tube fell out of the stoma." the physician replaced the device with a new device to continue feeding the patient.Additional information received 07-aug-2025 stated when the stoma site started to close the provider inserted a foley catheter to prevent the stoma site from closure.
 
Additional Manufacturer Narrative
The sample is reportedly available for this complaint but was not returned.A review of the device history record and udi number are in-progress.All information reasonably known as of 02-sep-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30289672, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The reported device was returned and evaluated.The molded head, tube and balloon appeared to have some discoloration on the exterior and interior of the device.The original packaging was not returned with the device.The balloon was filled with 7cc of water and was observed for leaks.No leakage was detected from the balloon or balloon inflation port.The balloon was manipulated in order to try and identify a leaking area on the device.No leakage was observed.The water was then extracted; the balloon was filled with 7cc of colored liquid (water mixed blue dye).The filled sample was placed in a designated location for 30-minutes.The sample was re-evaluated after 30-minutes and there was no sign of a visible leak or burst in the balloon or anywhere in the device.Subject sample provided was evaluated and no failures were detected in the device returned; unable to confirm or duplicate the reported incident.Root cause could not be determined.All information reasonably known as of 26-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTORS-18 F
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22954530
Report Number9611594-2025-00199
Device Sequence Number9867862
Product Code KNT
UDI-Device Identifier00350770442938
UDI-Public(01)00350770442938(240)120001494(11)231101(17)261031(10)30289672
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8100-18
Device Catalogue Number8100-18
Device Lot Number30289672
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age89 YR
Patient SexMale